International Journal of Mathematical Analysis

Vol. 9, 2015, no. 21, 1021-1029

E. A. Owoloko, N. A. Omoregbe, A. A. Azeta, S. O. Edeki
      Analytical solution of the Schwartz-Moon growth option model revisited
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 21, 1021-1029
      http://dx.doi.org/10.12988/ijma.2015.5232

Copyright © 2015 E. A. Owoloko, N. A. Omoregbe, A. A. Azeta and S. O. Edeki. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.